so are you going to go back on it?
think about 1st though...are you allergic perhaps to it? anything else weird happened while on it?
we feel physically lousy...and then "looking" not so hot doesn't help, i know. and of course in turn that could make ya feel even worse!
sincerely, if you're not having an allergic reaction to it; it could be just time that will have to run its course that your system will adjust & the acne will clear. topical steroid creams by RX can help lesions & sores that arise from meds like this. i would talk with your doc honestly about it. i mean, a doctor has to treat the "whole" person...and that is the condition & all of the followings that come with a condition.
you said you regret your decision...take some time & think. is it that you are not sure about the RA diagnoses? is it not definitive?
write back when you can.
take good care,
I would definitely speak to the doctor about it. Maybe even get a referral to the dermatologist and see what he says. That's really a tough call - you feel great, but are too uncomfortable about the acne. Like Erin said, if you wait it out, it MAY clear up on its own once your body adjusts - but who knows for sure.
Good luck and let us know what the doctors say and what you decide to do.
Gosh I just hate sounding so vain about it...and by last night I could hardly get up the stairs, and my hips hurt so badly I could hardly sleep...so I am now back on the plaquenil.....
I think it was Curlly who mentioned something like this on the feet? Sounds almost like the same thing, and I even get them in my nose (so sorry if tmi) I am still getting break outs, however, not nearly as severe as I was.
I do know I am having one heck of a flare!!!! so I don't have a choice but to get back on the plaquenil, I can't go around feeling like this, when that helped the way it did.
My RA test has been negative twice now, so I was hoping maybe this is just in my mind but when I went off the plaquenil, sure enough I ended up with a flare and it began to work within a few weeks, I felt relief, it looks like I need the plaquenil . While I am happy that it works, it makes me sad that it does, because it means there is something wrong with me.
However, today is a new day, and I am back on the plaquenil and will wait for it to start working again. I'm going to call my doctor and explain my skin issue. I'm sure it's not the first time he has heard this one!
Yalinda...I knew I liked you! Girl..you are too funny!
Thanks for the support everybody